ICD-10 Diagnosis Code T40.4X1A

Poisoning by oth synthetic narcotics, accidental, init

Diagnosis Code T40.4X1A

ICD-10: T40.4X1A
Short Description: Poisoning by oth synthetic narcotics, accidental, init
Long Description: Poisoning by other synthetic narcotics, accidental (unintentional), initial encounter
This is the 2017 version of the ICD-10-CM diagnosis code T40.4X1A

Valid for Submission
The code T40.4X1A is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Narcotics and psychodysleptics (T40)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T40.4X1A is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 917 - POISONING AND TOXIC EFFECTS OF DRUGS WITH MCC
  • 918 - POISONING AND TOXIC EFFECTS OF DRUGS WITHOUT MCC

Synonyms
  • Accidental acetaminophen and dextropropoxyphene poisoning
  • Accidental acetaminophen poisoning
  • Accidental alfentanil overdose
  • Accidental alfentanil poisoning
  • Accidental buprenorphine overdose
  • Accidental buprenorphine poisoning
  • Accidental dextromoramide overdose
  • Accidental dextromoramide poisoning
  • Accidental dextropropoxyphene overdose
  • Accidental dextropropoxyphene overdose
  • Accidental dextropropoxyphene poisoning
  • Accidental dextropropoxyphene poisoning
  • Accidental dipipanone overdose
  • Accidental dipipanone poisoning
  • Accidental fentanyl overdose
  • Accidental fentanyl poisoning
  • Accidental levorphanol overdose
  • Accidental levorphanol poisoning
  • Accidental nalbuphine overdose
  • Accidental nalbuphine poisoning
  • Accidental paracetamol and dextropropoxyphene overdose
  • Accidental paracetamol overdose
  • Accidental pentazocine overdose
  • Accidental pethidine overdose
  • Accidental phenazocine overdose
  • Accidental phenazocine poisoning
  • Accidental phenoperidine overdose
  • Accidental phenoperidine poisoning
  • Accidental poisoning caused by pentazocine
  • Accidental poisoning caused by pethidine
  • Acetaminophen and dextropropoxyphene poisoning
  • Acetaminophen overdose
  • Alfentanil overdose
  • Alfentanil poisoning
  • Buprenorphine overdose
  • Buprenorphine poisoning
  • Dextromoramide overdose
  • Dextromoramide poisoning
  • Dextropropoxyphene overdose
  • Dextropropoxyphene overdose
  • Dextropropoxyphene poisoning
  • Dextropropoxyphene poisoning
  • Dextropropoxyphene poisoning
  • Dipipanone overdose
  • Dipipanone poisoning
  • Fentanyl overdose
  • Fentanyl poisoning
  • Levorphanol overdose
  • Levorphanol poisoning
  • Morphinan opioid overdose
  • Morphinan opioid overdose
  • Morphinan opioid poisoning
  • Morphinan opioid poisoning
  • Nalbuphine overdose
  • Nalbuphine poisoning
  • Paracetamol and dextropropoxyphene overdose
  • Pentazocine overdose
  • Pethidine analog overdose
  • Pethidine analog poisoning
  • Pethidine overdose
  • Phenazocine overdose
  • Phenazocine poisoning
  • Phenoperidine overdose
  • Phenoperidine poisoning
  • Poisoning caused by acetaminophen
  • Poisoning caused by acetaminophen
  • Poisoning caused by meperidine
  • Poisoning caused by pentazocine

Previous Code
Previous Code T40.4X1
Next Code
T40.4X1D Next Code